×

Neighborhoods of extreme points. (English) Zbl 0177.40501


MSC:

46-XX Functional analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] C. Bessaga and A. Pełcyzński,On extreme points in separable conjugate spaces. Israel J. of Math.4, No. 4 (1966), 262–264. · Zbl 0145.16102 · doi:10.1007/BF02771641
[2] J. Dixmier,Les C*-algèbres et Leurs Représentations, Gauthier-Villars, Paris, 1964.
[3] J. L. Kelley, I. Namioka, et al.,Linear Topological Spaces, D. Van Nostrand, Princeton, 1963. · Zbl 0318.46001
[4] J. Lindenstrauss,On operators which attain their norm, Israel J. of Math.1, No. 3 (1963) 139–148. · Zbl 0127.06704 · doi:10.1007/BF02759700
[5] —-,On extreme points in l 1 , Israel J. of Math.4, No. 1 (1966) 59–61. · Zbl 0145.16101 · doi:10.1007/BF02760071
[6] I. Namioka and E. Asplund,A geometric proof of Ryll-Nardzewski’s fixed point theorem. Bull. Amer. Math. Soc. 73(1967) 443–445. · Zbl 0177.40404 · doi:10.1090/S0002-9904-1967-11779-8
[7] M. A. Rieffel,Dentable subsets of Banach spaces, with application to a Radon-Nikodym theorem. (to appear) · Zbl 0213.13703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.